# SDR REXA2022011900108

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT DOOR (S/N SB0733), UPPER FORMER IS CRACKED AT SWITCH ARM. REPAIRED R/H AFT OVERWING EMERGENCY EXIT IAW MHIRJ REO #690-52-21-131,REV- - , DATE 2022-12-27
